Matching complexes, bounded degree graph complexes, and weight spaces of GLn-complexes

Dikran B. Karaguezian, Victor Reiner, Michelle L Galloway

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We present a technique for lifting results on the homology of matching complexes of certain types of graphs and hypergraphs to general bounded degree graph complexes. This technique is based on our observation that homological results of Bouc on matching complexes, of Reiner and Roberts on bounded degree graph complexes, and of Józefiak and Weyman on Koszul complexes are all equivalent.

Original languageEnglish (US)
Pages (from-to)77-92
Number of pages16
JournalJournal of Algebra
Volume239
Issue number1
DOIs
StatePublished - May 1 2001

Fingerprint

Graph in graph theory
Koszul Complex
Hypergraph
Homology
Observation

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Matching complexes, bounded degree graph complexes, and weight spaces of GLn-complexes. / Karaguezian, Dikran B.; Reiner, Victor; Galloway, Michelle L.

In: Journal of Algebra, Vol. 239, No. 1, 01.05.2001, p. 77-92.

Research output: Contribution to journalArticle

Karaguezian, Dikran B. ; Reiner, Victor ; Galloway, Michelle L. / Matching complexes, bounded degree graph complexes, and weight spaces of GLn-complexes. In: Journal of Algebra. 2001 ; Vol. 239, No. 1. pp. 77-92.
@article{50de9a9c4c4245bc98280929d7e208d1,
title = "Matching complexes, bounded degree graph complexes, and weight spaces of GLn-complexes",
abstract = "We present a technique for lifting results on the homology of matching complexes of certain types of graphs and hypergraphs to general bounded degree graph complexes. This technique is based on our observation that homological results of Bouc on matching complexes, of Reiner and Roberts on bounded degree graph complexes, and of J{\'o}zefiak and Weyman on Koszul complexes are all equivalent.",
author = "Karaguezian, {Dikran B.} and Victor Reiner and Galloway, {Michelle L}",
year = "2001",
month = "5",
day = "1",
doi = "10.1006/jabr.2000.8654",
language = "English (US)",
volume = "239",
pages = "77--92",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Matching complexes, bounded degree graph complexes, and weight spaces of GLn-complexes

AU - Karaguezian, Dikran B.

AU - Reiner, Victor

AU - Galloway, Michelle L

PY - 2001/5/1

Y1 - 2001/5/1

N2 - We present a technique for lifting results on the homology of matching complexes of certain types of graphs and hypergraphs to general bounded degree graph complexes. This technique is based on our observation that homological results of Bouc on matching complexes, of Reiner and Roberts on bounded degree graph complexes, and of Józefiak and Weyman on Koszul complexes are all equivalent.

AB - We present a technique for lifting results on the homology of matching complexes of certain types of graphs and hypergraphs to general bounded degree graph complexes. This technique is based on our observation that homological results of Bouc on matching complexes, of Reiner and Roberts on bounded degree graph complexes, and of Józefiak and Weyman on Koszul complexes are all equivalent.

UR - http://www.scopus.com/inward/record.url?scp=0035343567&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035343567&partnerID=8YFLogxK

U2 - 10.1006/jabr.2000.8654

DO - 10.1006/jabr.2000.8654

M3 - Article

AN - SCOPUS:0035343567

VL - 239

SP - 77

EP - 92

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -